# SDR LR7A2021011402705

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 353607
- Condition: Corroded
- Location: Ramp
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5211, FOUND THE RAMP DOOR CENTER SECTION UPPER CAP CORRODED AT RAMP STATION 0, BL 0-RBL 50.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000311057.
